Hemivariational inequality for viscoelastic contact problem
with slip dependent friction
 

Preprint
(2004)

Author(s):  
      
S. Migórski, migorski(at)softlab.ii.uj.edu.pl
       A
. Ochal, ochal(at)softlab.ii.uj.edu.pl
     
       Jagiellonian University, Institute of Computer Science, Nawojki 11, 30-072 Cracow, Poland

Pages: 27

Abstract: In this paper we consider a class of hyperbolic hemivariational inequalities modeling the frictional contact between a viscoelastic body and a rigid foundation. The friction law is described by a multivalued subdifferential relation which includes the slip displacement dependent friction and the Tresca models. We establish the existence of weak solutions to the problem by using a surjectivity result for pseudomonotone mappings.

Keywords: Hemivariational inequality, friction, viscoelasicity, slip, subdifferential, contact problem, nonconvex. 

Published:  Nonlinear Analysis, Theory Methods and Applications, 61, (2005), 135-161.